Alert archive / Tennessee / Wind Advisories in 2023
Wind Advisory 7, NWS Nashville, TN
NWS Nashville, TN issued this wind advisory at Feb 26, 2023, 2:19 AM CST for 38 counties in Tennessee. It took effect at Feb 27, 2023, 6:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2023, 2:19 AM CST (08:19 UTC)
- In effect from
- Feb 27, 2023, 6:00 AM CST
- Expired
- Feb 27, 2023, 6:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Nashville, TN
All 38 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.3 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
644 WWUS74 KOHX 260819 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 219 AM CST Sun Feb 26 2023 TNZ010-011-031>034-058-060-061-063>066-075-077>080-093>095-261600- /O.NEW.KOHX.FG.Y.0006.230226T0819Z-230226T1500Z/ /O.NEW.KOHX.WI.Y.0007.230227T1200Z-230228T0000Z/ Clay-Pickett-Jackson-Putnam-Overton-Fentress-Lewis-Maury-Marshall- Cannon-De Kalb-White-Cumberland-Bedford-Coffee-Warren-Grundy- Van Buren-Wayne-Lawrence-Giles- Including the cities of Celina, Byrdstown, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Hohenwald, Columbia, Lewisburg, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, and Pulaski 219 AM CST Sun Feb 26 2023 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST MONDAY... * WHAT...For the Dense Fog Advisory, visibility one quarter mile or less in dense fog. For the Wind Advisory, southwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of Middle Tennessee. * WHEN...For the Dense Fog Advisory, until 9 AM CST this morning. For the Wind Advisory, from 6 AM to 6 PM CST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ TNZ005>009-023>030-056-057-059-062-261600- /O.NEW.KOHX.WI.Y.0007.230227T1200Z-230228T0000Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Houston-Humphreys- Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Perry-Hickman- Williamson-Rutherford- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Linden, Lobelville, Centerville, Franklin, Brentwood, Murfreesboro, Smyrna, and La Vergne 219 AM CST Sun Feb 26 2023 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST MONDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of Middle Tennessee. * WHEN...From 6 AM to 6 PM CST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 27
4 follow-up statements
197 WWUS74 KOHX 261514 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 914 AM CST Sun Feb 26 2023 TNZ010-011-031>034-058-060-061-063>066-075-077>080-093>095-262300- /O.EXP.KOHX.FG.Y.0006.000000T0000Z-230226T1500Z/ /O.CON.KOHX.WI.Y.0007.230227T1200Z-230228T0000Z/ Clay-Pickett-Jackson-Putnam-Overton-Fentress-Lewis-Maury-Marshall- Cannon-De Kalb-White-Cumberland-Bedford-Coffee-Warren-Grundy- Van Buren-Wayne-Lawrence-Giles- Including the cities of Celina, Byrdstown, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Hohenwald, Columbia, Lewisburg, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, and Pulaski 914 AM CST Sun Feb 26 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY... ...DENSE FOG ADVISORY HAS EXPIRED... * WHAT...Southwest winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of Middle Tennessee. * WHEN...For the Dense Fog Advisory, until 9 AM CST this morning. For the Wind Advisory, from 6 AM to 6 PM CST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TNZ005>009-023>030-056-057-059-062-262300- /O.CON.KOHX.WI.Y.0007.230227T1200Z-230228T0000Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Houston-Humphreys- Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Perry-Hickman- Williamson-Rutherford- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Linden, Lobelville, Centerville, Franklin, Brentwood, Murfreesboro, Smyrna, and La Vergne 914 AM CST Sun Feb 26 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of Middle Tennessee. * WHEN...From 6 AM to 6 PM CST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 10
971 WWUS74 KOHX 261945 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 145 PM CST Sun Feb 26 2023 TNZ005>011-023>034-056>066-075-077>080-093>095-270900- /O.CON.KOHX.WI.Y.0007.230227T1200Z-230228T0000Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, and Pulaski 145 PM CST Sun Feb 26 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of Middle Tennessee. * WHEN...From 6 AM to 6 PM CST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 10
684 WWUS74 KOHX 270747 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 147 AM CST Mon Feb 27 2023 TNZ005>011-023>034-056>066-075-077>080-093>095-272100- /O.CON.KOHX.WI.Y.0007.230227T1200Z-230228T0000Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, and Pulaski 147 AM CST Mon Feb 27 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...All of Middle Tennessee. * WHEN...From 6 AM to 6 PM CST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 27
330 WWUS74 KOHX 272025 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 225 PM CST Mon Feb 27 2023 TNZ005>011-023>034-056>066-075-077>080-093>095-280000- /O.CON.KOHX.WI.Y.0007.000000T0000Z-230228T0000Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, and Pulaski 225 PM CST Mon Feb 27 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...All of Middle Tennessee. * WHEN...Until 6 PM CST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Feb 25, 10:58 PM CST, 3 hours 21 minutes earlier.
Area forecast discussion, Feb 25, 10:58 PM CST, 3 hours 21 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1058 PM CST Sat Feb 25 2023 ...New AVIATION... .UPDATE... Issued at 800 PM CST Sat Feb 25 2023 This evening, showers have ended except maybe a stray sprinkle over our southern counties. Weak high pressure was in place at the surface with a front stalled just south of the Tn Valley. A good amount of low level moisture was sitting in place with calm winds. This pattern supports low stratus clouds and fog for tonight. Most areas already have stratus, but some spots with breaks in the clouds have begun to see fog formation. Although the fog will be dense in some spots overnight, the low clouds may keep the fog from becoming widespread and requiring a dense fog advisory. We will just have to see how it goes. Areas most likely to have dense fog include the Cumberland Plateau and areas north of I-40. Regardless, travelers will likely encounter some sudden visibility changes overnight in patches of fog. The stagnant air pattern overnight will also keep temps from falling much. Most areas will stay nearly steady in the mid 40s. The forecast was recently updated to increase sky cover, adjust hourly temp trends, and increase fog coverage. && .SHORT TERM... (This afternoon through Sunday Night) Issued at 139 PM CST Sat Feb 25 2023 Showers have drifted south through the morning hours along with the 925/850 mb convergence zone. These showers will continue in the southern part of the area through the afternoon before dissipating this evening as the convergence weakens. On Sunday a weak warm front will lift north along with the possibility of a few light showers. With the warm front lifting through the area during the day tomorrow, temperatures will be warmer with highs in the mid 50s to mid 60s. Conditions will likely stay dry through Sunday night. Winds will increase as Sunday night progresses leading to a very breezy Monday. && .LONG TERM... (Monday through next Saturday) Issued at 139 PM CST Sat Feb 25 2023 On Monday, a surface low will be lifting northeast out of the central plains with the low level pressure gradient tightening through the morning. A weak cold front will sweep through the area during the day along with some showers. Ahead of that, temperatures look like they could climb as high as the mid 70s. There is strong 925/850mb jet along with the possibility of a couple hundred Joules of surface CAPE. Gradient winds will be strong ahead of the shower activity with gusts around 45 mph, but some low top convection could mix down some stronger gusts leading to an isolated damaging wind gust or two. SPC has highlighted this in the eastern part of the CWA with a marginal risk. Regardless of the level instability on Monday, a wind advisory will likely be needed to address the gradient winds. Conditions don't cool off much behind the weak front on Monday. Highs on Tuesday will still make it into the lower 70s for a large part of the area. Another cold front will try to approach the area late Wednesday bringing back the rain chances. This front will struggle to make much progress through Thursday until a deep shortwave kicks through the area on Friday. Between Wednesday night and Friday evening, precipitable water values will be around 2-3 standard deviations above normal leading to some heavy rain. Right now, rain totals between 2 and 4 inches seems possible which could lead to some minor flooding issues. Behind the late week system, cooler air will filter into the region pushing temperatures to more appropriate values for this time of year. Temperatures Friday night will be close to freezing but they look like they will begin to rebound once again later in the weekend. While we will be well above normal this week, I do not see us exceeding any record highs. Sites will approach records on Monday and Wednesday, but likely fall just short. BNA's current forecast high on Monday is 76, but the record is 78 set in 1981. CSV has a forecast high of 68 on Monday with a record of 71 set in 1981. Wednesday will be another warm day with 70 currently forecasted for CSV. The record is 72 set in 1997. BNA's forecast high for Wednesday is 77 with a record of 81 set in 1997. && .AVIATION... (06Z TAFS) Issued at 1058 PM CST Sat Feb 25 2023 CKV/BNA/MQY/CSV...Looks like dense fog formation now certainly could be a possibility CSV 26/08Z-26/14Z as saturation in atm low level moisture levels potentially most prevalent. Otherwise not much change in forecast reasoning from 26/00Z TAF issuance. 26/06Z VFR ceilings CKV/BNA should lower to MVFR ceilings by around 26/08Z. 26/06Z MVFR ceilings MQY with LIFR ceilings CSV. Expect IFR at CKV/BNA by 26/08Z with LIFR ceilings persisting CSV potentially thru 26/16Z. MVFR ceilings MQY will become IFR thru 27/04Z. With a good amount of cloud coverage expected, even with light to calm winds and favorable dewpoint depressions do not anticipate dense fog formation at CKV/BNA/MQY or in vcnty of terminals, but MVFR to IFR fog formation looks likely to occur at these terminals 26/07Z-26/15Z. Some potential for iso shwrs/iso drizzle CKV/BNA/MQY thru 27/00Z, but sct shwrs/sct drizzle may be possible at least in vcnty of CSV 26/19Z-27/00Z. Generally light S/SW winds expected thru 27/06Z. && .PRELIMINARY POINT TEMPS/POPS... Nashville 46 62 56 76 / 0 20 20 60 Clarksville 43 62 55 74 / 0 30 20 60 Crossville 43 57 52 68 / 0 20 20 80 Columbia 45 64 56 75 / 10 10 20 50 Cookeville 44 58 54 71 / 0 20 20 80 Jamestown 41 57 50 69 / 0 20 20 70 Lawrenceburg 45 64 57 74 / 10 10 20 50 Murfreesboro 44 62 56 75 / 0 10 20 70 Waverly 43 61 55 72 / 10 20 20 50 && .OHX WATCHES/WARNINGS/ADVISORIES... None. && UPDATE.......13 SHORT TERM...Reagan LONG TERM....Reagan AVIATION.....JB Wright
Hazardous weather outlook, Feb 25, 3:18 AM CST, 23 hours 1 minute before
Hazardous Weather Outlook National Weather Service Nashville TN 318 AM CST Sat Feb 25 2023 TNZ005>011-023>034-056>066-075-077>080-093>095-260930- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 318 AM CST Sat Feb 25 2023 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A cold front will move through the area on Monday. Breezy to windy conditions can be expected with wind gusts as high as 45 to 50 mph. Additionally, showers and a few thunderstorms can also be expected. A few of these storms could reach strong to severe limits across the northern and central Cumberland Plateau. Damaging wind gusts will be the primary severe weather threat. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed across the northern Plateau on Monday. Please relay any information about observed severe weather to the NWS while following all local and state guidelines. 21
In the hours before
Special weather statement, Feb 25, 9:03 PM CST, 5 hours 16 minutes before
Special Weather Statement National Weather Service Nashville TN 903 PM CST Sat Feb 25 2023 TNZ005>011-023>034-056>066-075-077>080-093>095-261215- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, and Pulaski 903 PM CST Sat Feb 25 2023 ...Patchy Dense Fog Will Impact Travel... Patches of fog will form across Middle Tennessee overnight, continuing through early Sunday morning. The Cumberland Plateau will have the most foggy conditions. Since the fog will occur in patches, travelers can expect sudden changes in visibility. Use extra caution and keep lights on low beam if you encounter fog overnight. 13
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 2:19 AM CST | Dense Fog Advisory | OHX | Bedford, Cannon, Clay, Coffee, Cumberland, DeKalb and 15 more | 7 hr |
Nearby
Wind Advisories in Tennessee, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.